Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Polylogarithm for families of commutative group schemes

Authors: Annette Huber and Guido Kings
Journal: J. Algebraic Geom. 27 (2018), 449-495
Published electronically: April 11, 2018
MathSciNet review: 3803605
Full-text PDF

Abstract | References | Additional Information

Abstract: We generalize the definition of the polylogarithm classes to the case of commutative group schemes, both in the sheaf theoretic and the motivic setting. This generalizes and simplifies the existing cases.

References [Enhancements On Off] (What's this?)


Additional Information

Annette Huber
Affiliation: Mathematisches Institut, Albert-Ludwigs-Universität Freiburg, 79104 Freiburg, Germany
MR Author ID: 309501

Guido Kings
Affiliation: Fakultät für Mathematik, Universität Regensburg, 93040 Regensburg, Germany
MR Author ID: 624982

Received by editor(s): October 28, 2015
Received by editor(s) in revised form: December 23, 2017
Published electronically: April 11, 2018
Additional Notes: The research of the second author was supported by the DFG through SFB 1085: Higher invariants
Article copyright: © Copyright 2018 University Press, Inc.